MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM I.D. 44MM O.D. SIZE F BEARING; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 28MM I.D. 44MM O.D. SIZE F BEARING; PROSTHESIS, HIP
Catalog Number 110031012
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat# 802202801, lot# 3248310, femoral head 12/14 taper 28 mm diameter -3.5 neck length.G2: foreign: belgium.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the procedure, it was identified that the bearing was related to zfa-2025-00219 as a nonstandard device.The head was already inserted into the bearing, and it was too late to remove it.Both products are being returned.The surgery was completed with another implant and there was no delay or impact to the patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified there are scratches and indentation marks in multiple areas around the o.D.Of the liner.No other damage was noted during visual evaluation.Per these p.I.Measurements the returned device dimensionally measures as item # 110031013.Review of the device history records identified no deviations or anomalies during manufacturing.It was later identified a commingle occurred during manufacturing.Medical records were not provided.The root cause of the reported issue is attributed to a manufacturing deficiency.Multiple complaints were identified that involved a 46mm bearing and a 44mm bearing that did not measure to the size listed on the box they were packaged in.They are related due to the fact that both lots are manufactured at warsaw west, of the same part family, and manufactured at the same time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
28MM I.D. 44MM O.D. SIZE F BEARING
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23920560
Report Number0001822565-2025-04895
Device Sequence Number15659695
Product Code LPH
UDI-Device Identifier00889024572706
UDI-Public(01)00889024572706(17)300406(10)67160447
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031012
Device Lot Number67160447
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ZFA-2025-00219
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown